Improvements in Birch's theorem on forms in many variables

T.D. Browning, S. Prendiville, Journal Fur Die Reine Und Angewandte Mathematik 2017 (2015).


Journal Article | Published
Author
;
Abstract
We show that a non-singular integral form of degree d is soluble over the integers if and only if it is soluble over ℝ and over ℚp for all primes p, provided that the form has at least (d - 1/2 √d)2d variables. This improves on a longstanding result of Birch.
Publishing Year
Date Published
2015-02-02
Journal Title
Journal fur die Reine und Angewandte Mathematik
Acknowledgement
While working on this paper the authors were supported by the Leverhulme Trust and ERC grant 306457.
Volume
2017
Issue
731
IST-REx-ID

Cite this

Browning TD, Prendiville S. Improvements in Birch’s theorem on forms in many variables. Journal fur die Reine und Angewandte Mathematik. 2015;2017(731). doi:10.1515/crelle-2014-0122
Browning, T. D., & Prendiville, S. (2015). Improvements in Birch’s theorem on forms in many variables. Journal Fur Die Reine Und Angewandte Mathematik, 2017(731). https://doi.org/10.1515/crelle-2014-0122
Browning, Timothy D, and Sean Prendiville. “Improvements in Birch’s Theorem on Forms in Many Variables.” Journal Fur Die Reine Und Angewandte Mathematik 2017, no. 731 (2015). https://doi.org/10.1515/crelle-2014-0122.
T. D. Browning and S. Prendiville, “Improvements in Birch’s theorem on forms in many variables,” Journal fur die Reine und Angewandte Mathematik, vol. 2017, no. 731, 2015.
Browning TD, Prendiville S. 2015. Improvements in Birch’s theorem on forms in many variables. Journal fur die Reine und Angewandte Mathematik. 2017(731).
Browning, Timothy D., and Sean Prendiville. “Improvements in Birch’s Theorem on Forms in Many Variables.” Journal Fur Die Reine Und Angewandte Mathematik, vol. 2017, no. 731, Walter de Gruyter, 2015, doi:10.1515/crelle-2014-0122.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar